Acta Mathematica

Locally homogeneous complex manifolds

Phillip Griffiths and Wilfried Schmid

Full-text: Open access

Note

During the preparation of this paper, the first named author was partially supported by NSF grant GP-7952X at the Institute for Advanced Study, and the second named author by NSF grant GP-8008 at the University of California, Berkeley.

Article information

Source
Acta Math., Volume 123 (1969), 253-302.

Dates
Received: 3 April 1969
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889630

Digital Object Identifier
doi:10.1007/BF02392390

Mathematical Reviews number (MathSciNet)
MR259958

Zentralblatt MATH identifier
0209.25701

Rights
1969 © Almqvist & Wiksells Boktryckeri AB

Citation

Griffiths, Phillip; Schmid, Wilfried. Locally homogeneous complex manifolds. Acta Math. 123 (1969), 253--302. doi:10.1007/BF02392390. https://projecteuclid.org/euclid.acta/1485889630


Export citation

References

  • Andreotti, A. & Grauert, H., Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France, 90 (1962), 193–259.
  • Andreotti, A. & Vesentini, E., Carleman estimates for the Laplace-Beltrami operator on complex manifolds. Inst. Hautes Études Sci. Publ. Math., 25 (1965), 81–130.
  • Atiyah, M. F. & Singer, I. M., The index of elliptic operators I, III. Ann. of Math., 87 (1968), 484–530, and 546–604.
  • Borel, A., Kählerian coset spaces of semi-simple Lie groups. Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 1140–1151.
  • Borel, A. & Weil, A., Representations linéaires et espaces homogènes kähleriennes des groupes de Lie compacts. Séminaire Bourbaki, (May 1954) exp. 100.
  • Borel, A. & Hirzebruch, F., Characteristic classes and homogeneous spaces I, II. Amer. J. Math., 80 (1958), 458–438 and 81 (1959), 315–382.
  • Bott, R., Homogeneous vector bundles. Ann. of Math., 66 (1957), 203–248.
  • Calabi, E. & Vesentini, E., On compact, locally symmetric Kähler manifolds. Ann. of Math., 71, (1960), 472–507.
  • Grauert, H. & Reckziegel, H., Hermitesche Metriken und normale Familien holomopher Abbildungen. Math. Z., 89 (1965), 108–125.
  • Griffiths, P. A., Some results on locally homogeneous complex, manifolds. Proc. Nat. Acad. Sci. U.S.A., 56 (1966), 413–416.
  • —, Periods of integrals on algebraic manifolds I, II. Amer. J. Math., 90 (1968), 568–626.
  • Griffiths, P. A., Periods of integrals on algebraic manifolds III. To appear.
  • Griffiths, P. A., Hermitian differential geometry and positive vector bundles. To appear.
  • Harish-Chandra, Discrete series for semisimple Lie groups II. Acta Math., 116 (1966), 1–111.
  • Helgason, S., Differential geometry and symmetric spaces. Academic Press, New York 1962.
  • Hirzebruch, F., Neue topologische Methoden in der algebraischen Geometrie. Ergebnisse der Mathematik, 9 (1956).
  • Hirzebruch, F., Automorphe Formen und der Satz von Reimann-Roch. Symposium International de Topologica Algebraica, Universidad de Mexico (1958), 129–143.
  • Hodge, W. V. D., The theory and applications of harmonic integrals. 2nd ed., Cambridge University Press (1959).
  • Ise, M., Generalized automorphic forms and certain holomorphic vector bundles. Amer. J. Math., 86 (1964), 70–108.
  • Kobayashi, S., Invariant distances on complex manifolds, and holomorphic mappings. J. Math. Soc. Japan, 19 (1967), 460–480.
  • Kostant, B., Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. of Math., 74 (1961), 329–387.
  • Kwack, M. H., Generalizations of the big Picard theorem. Thesis, Berkeley, 1968.
  • Langlands, R., The dimensions of spaces of automorphic forms. Amer. J. Math. 85 (1963), 99–125.
  • —, Dimensions of spaces of automorphic forms. Algebraic groups and discontinuous subgroups. Proc. of Symposia in Pure Mathematics, vol. IX, Amer. Math. Soc., Providence, R. I (1966), 253–257.
  • Matsushima, Y. & Murakami, S., On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Ann. of Math., 78 (1963), 365–416.
  • — On certain cohomology groups attached to Hermitian symmetric spaces. Osaka J. Math., 2 (1965), 1–35.
  • Okamoto, K. & Ozeki, H., On square-integrable $\bar \partial$ spaces attached to Hermitian symmetric spaces. Osaka J. Math., 4 (1967), 95–110.
  • Schmid, W., Homogeneous complex manifolds and representations of semisimple Lie groups. Thesis, Berkeley, 1967.
  • —, Homogeneous complex manifolds and representations of semisimple Lie groups. Proc. Nat. Acad. Sci. U.S.A., 59 (1968), 56–59.
  • Stiefel, E., Kristallographische Bestimmung der Charactere der geschlossenen Lie'schen Gruppen. Comm. Math. Helv., 17 (1944), 165–200.
  • Wang, H. C., Closed manifolds with homogeneous complex structure. Amer. J. Math., 76 (1954), 1–32.
  • Wu, H. H., Normal families of holomorphic mappings. Acta Math., 119 (1967), 193–233.